# SDR ASAA2022061538653

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 30,022 hours, 9,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: L Fwd Fuselage E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED L2 DOOR EXTERIOR EMERGENCY LIGHT IAW B737-900 AMM 33-51-04 OPS CK GOOD.
